# SDR SWAA2016100708523

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 52,841 hours, 30,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LIGHT ASSEMBLY IN CEILING BROKEN.    SECURED THE LIGHT ASSEMBLY IAW SIP.
